# SDR DALA2018030401424

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 71,152 hours, 12,744 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Warning Message
- Condition: False Activation
- Location: Wind Shear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECIEVED PREDICTIVE WINDSHEAR WARNINGS,   FOLLOWED BY A REJECTED TAKEOFF TWO TIMES IN GUSTY WIND CONDITIONS.  TAXIED CLEAR OF THE RUNWAY, THE WARNING CLEARED, AND THE CREW REVIEWED POST REJECT CONSIDERATIONS.  THE AIRCRAFT HAD NO HOT BRAKE OR FUSE PLUG ISSUES AFTER THE RTO.  ALL STANDARD DEBRIEF ITEMS COMPLETE, THE CREW ATTEMPTED ANOTHER TAKEOFF, WHICH ENDED WITH AN RTO AT 101 KNOTS FOR WINDSHEAR WARNING.   TROUBLESHOT IAW FIM,  FAULT CODE INDEX 34-90-68-00. NO FAULT NOTED. IAW ODI REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43. BITE TESTED GOOD.  ACFT OK FOR SERVICE.
